Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jondread

Acne free for a year. Then it came back :(

Recommended Posts

Ok... I've been acne free for roughly 12 months now after taking Tetralysal 300 (which I'm currently still on)

However a month or so I started getting a mild breakout. Mainly around my mouth, but now I've started getting pimples appearing on my forehead which has never happened.

The only thing I can think of is that it's because I'm just finishing University and it's a stressful time. Although I don't actually feel stressed. Or could it be that I'm consuming a lot of alcohol from celebrating graduating. Or maybe the heat of the summer...?

I've also been wondering whether the Tatralysal might have run it's course and my body become immune to it now, is this possible?

I've not changed my routine, and I'm using the same soap and moisturizer combo that I've always been using.

I'm really, really getting worried now... Just as my confidence had started to come back, and I could actually look people in the face without feeling subconscious about my skin - it's now been completely destroyed and I've got that horrible feeling again that I haven't felt for almost a year. It's soul destroying and I feel crushed again.

I don't want to have acne again, especially not in my graduation photos.

Can anyone suggest something as to what might be happening, please?

Link to comment
Share on other sites

Yeah, that's the problem with antibiotics. Your body becomes immune to them eventually and then your acne usually comes back worse than before. That's why I've avoided them.

I suppose you could find another antibiotic to take. Or, you could get on Dan's regimen and stay clear from that.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×